# SDR CA980916015

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7921 · Engine Oil Cooler
- Part: Fitting
- Part number: 87901015101
- Condition: Chafed
- Location: Oil Cooler
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE NR 1 ENGINE OIL PRESSURE FLUCTUATED 50-60 PSI.  LOW OIL PRESSURE CAUTION LIGHT INTERMITTENT.  POWER REDUCED.  LANDING NORMAL.  INSPECTION FOUND LOW OIL QUANTITY DUE TO A LARGE LEAK FROM OIL COOLER INLET FITTING.  THE COOLER RIGID LINE HAD CHAFED THE FITTING ALLOWING OIL TO LEAK PAST THE PACKING.  P/N AS3209-219.  LINE WAS BELIEVED TO HAVE BEEN COCKED AT INSTALLATION.
